MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT SYSTEM
Model Number VENUM20080
Medical Device Problem Codes Material Deformation (2976); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 09/2022).
 
Event or Problem Description
It was reported that during a stent placement procedure, the end of the stent would not release.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned.The condition of the returned catheter sample confirmed the alleged expansion issue.The silicone brake of the inner catheter which is under the stent was found with heavy imprints and damage, caused by struts of the loaded stent which indicated that the stent adhered to the brake during deployment leading to expansion issue.The silicone brake was found in correct position with correct length such that stent elongation may be a consequence of removal attempt.However, images have not been provided so that stent elongation cannot be confirmed.The deployment system was found fully activated and functioning which led to the conclusion that it was not a deployment issue although poor information was provided.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant labeling for this product was conducted.The ifu was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 09/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during a stent placement procedure, the system would not release the end of the stent which caused a stretching of the stent at the proximal end.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT SYSTEM
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11277838
Report Number9681442-2021-00011
Device Sequence Number3383278
Product Code QAN
UDI-Device Identifier00801741103858
UDI-Public(01)00801741103858
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM20080
Device Catalogue NumberVENUM20080
Device Lot NumberANEW3424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2021
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;